MAUDE Adverse Event Report: NRT X-RAY A/S INTELLI-C, FOOTREST; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM 

NRT X-RAY A/S INTELLI-C, FOOTREST; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM 
Model Number 03282000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event took place at a hospital in (b)(6) but since the device involved is also marketed in the us, we decided to report this to the fda.The footrest from the site is being investigated.From the information available, we can conclude that the friction rubber strip on one side of the footrest compression mechanism fell off before the operator locked the footrest into place on the patient table, as the rubber was found on the floor.The footrest did not fall to the floor as it was held in place by the friction rubber on the opposite side of the patient table which was able to carry the weight of the patient.
 
Event or Problem Description
It was reported that the footrest slid down along the patient table while in use with a patient.The patient grabbed the patient table and did not fall.

Brand Name
INTELLI-C, FOOTREST
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM 
Manufacturer (Section D)
NRT X-RAY A/S
birkegaardsvej 16
hasselager, midtjylland 8361
DA  8361
Manufacturer (Section G)
NRT X-RAY A/S
birkegaardsvej 16
hasselager, midtjylland 8361
DA   8361
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7209625412
MDR Report Key13318352
Report Number1000188474-2021-00001
Device Sequence Number20137597
Product Code OWB
UDI-Device Identifier05713464000336
UDI-Public05713464000336
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K173631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03282000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown